CSpace  > 应用数学研究所
Strong representations of the survival function estimator on increasing sets for truncated and censored data
Zheng ZG(郑忠国)1; Sun LQ(孙六全)2
1999
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume19Issue:3Pages:251
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14634
Collection应用数学研究所
Affiliation1.北京大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zheng ZG,Sun LQ. Strong representations of the survival function estimator on increasing sets for truncated and censored data[J]. Acta Mathematica Scientia,1999,19(3):251.
APA 郑忠国,&孙六全.(1999).Strong representations of the survival function estimator on increasing sets for truncated and censored data.Acta Mathematica Scientia,19(3),251.
MLA 郑忠国,et al."Strong representations of the survival function estimator on increasing sets for truncated and censored data".Acta Mathematica Scientia 19.3(1999):251.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[郑忠国]'s Articles
[孙六全]'s Articles
Baidu academic
Similar articles in Baidu academic
[郑忠国]'s Articles
[孙六全]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[郑忠国]'s Articles
[孙六全]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.